MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 36MM; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 36MM; SCREW, FIXATION, BONE
Model Number 212.212
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional product codes: ktt, hrs.(b)(6).: part 212.212, lot 9675107: manufacturing site: mezzovico.Release to warehouse date: october 09, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.A product investigation was completed: the screw was received with portions of the threads on the shaft stripped.No other issues were identified with the returned screw.Dimensional inspection showed the relevant dimensions were conforming.The relevant drawings, reflecting the manufactured and current revision, were reviewed.During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.No definitive root cause could be determined.It is possible that stripped condition was due to excessive forces/torque applied during insertion or extraction.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date, a revision surgery was scheduled due to a possible refracture and or non-union.The construct originally implanted was implanted off-label.The revision surgery was scheduled for (b)(6) 2019 and will be performed by another surgeon.Original implant date was on (b)(6) 2019.It is unknown if the re-scheduled surgery has occurred.During investigation of the returned devices it was noted that portions of the threads on the shaft of the screw were stripped.Concomitant devices: cortex screw (part 214.838, lot 9202997, 9271477, l888929, quantity 3); cortex screw (part 214.840, lot l663008, quantity 1); locking screw (part 212.212, lot 9201970, quantity 1); screw (part/lot unknown, quantity 1).The linked event is captured in (b)(4).This report is for a locking screw.This is report 3 of 4 for (b)(4).

Brand Name
5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 36MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9181144
Report Number8030965-2019-69272
Device Sequence Number2830743
Product Code HWC
UDI-Device Identifier10886982152190
UDI-Public(01)10886982152190
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.212
Device Catalogue Number212.212
Device Lot Number9675107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/11/2019
Patient Sequence Number1